O. Abu Arqub, Solutions of time-fractional Tricomi and Keldysh equations of Dirichlet functions types in Hilbert space, Numer. Methods Partial Differ. Equ., 34 (2018), 1759–1780.
 O. Abu Arqub, Numerical solutions of systems of first-order, two-point BVPs based on the reproducing kernel algorithm, Calcolo, 55 (2018), 1–28.
 O. Abu Arqub, Numerical algorithm for the solutions of fractional order systems of Dirichlet function types with comparative analysis, Fund. Inform., 166 (2019), 111–137.
 O. Abu Arqub and N. Shawagfeh, Application of reproducing kernel algorithm for solving Dirichlet time-fractional Diffusion-Gordon types equations in porous media, J. Porous Media, 22 (2019), 411–434.
 O. Abu Arqub and N. Shawagfeh, Solving optimal control problems of Fredholm constraint optimality via the reproducing kernel Hilbert space method with error estimates and convergence analysis, Math. Method Appl. Sci., 2019 (2019), 1–19.
 N. Aronszajn, Theory of reproducing kernel, Trans. Amer. Math. Soc., 168 (1950), 1–50.
 B. Azarnavid and K. Parand, An iterative reproducing kernel method in Hilbert space for the multi-point boundary value problems, J. Comput. Appl. Math., 328 (2018), 151–163.
 M.G. Cui and Y.Z. Lin, Nonlinear numerical analysis in reproducing kernel space, Nova Science Pub Inc, New York, 2009.
 F.Z. Geng, Solving singular second order three-point boundary value problems using reproducing kernel Hilbert space method, Appl. Math. Comput., 215 (2009), 2095–2102.
 F.Z. Geng, A numerical algorithm for nonlinear multi-point boundary value problems, J. Comput. Appl. Math., 236 (2012), 1789-1794.
 F.Z. Geng and M.G. Cui, Solving a nonlinear system of second order boundary value problems, J. Math. Anal. Appl., 327(2007), 1167–1181.
 F.Z. Geng and S.P. Qian, A new reproducing kernel method for linear nonlocal boundary value problems, Appl. Math. Comput., 248 (2014), 421–425.
 F.Z. Geng and S.P. Qian,Modified reproducing kernel method for singularly perturbed boundary value problems with a delay, Appl. Math. Model., 39 (2015), 5592–5597.
 F.Z. Geng and S.P. Qian, Reproducing kernel method for singularly perturbed turning point problems having twin boundary layers, Appl. Math. Lett., 26 (2013), 998–1004.
 R. Ketabchi, R. Mokhtari, and E. Babolian, Some error estimates for solving Volterra integral equations by using the reproducing kernel method, J. Comput. Appl. Math., 273 (2015), 245–250.
 X.Y. Li and B.Y. Wu, Approximate analytical solutions of nonlocal fractional boundary value problems, Appl. Math. Modell., 39 (2015), 1717–1724.
 X.Y. Li and B.Y. Wu, A new reproducing kernel collocation method for nonlocal fractional boundary value problems with non-smooth solutions, Appl. Math. Lett., 86 (2018), 194–199.
 X.Y. Li and B.Y. Wu, A new kernel functions based approach for solving 1-D interface problems, Appl. Math. Comput., 380 (2020), 125276.
 X.Y. Li, Y. Gao, and B.Y. Wu, Approximate solutions of Atangana-Baleanu variable order fractional problems, AIMS Math., 5 (2020), 2285–2294.
 X.Y. Li and B.Y. Wu, A new reproducing kernel method for variable order fractional boundary value problems for functional differential equations, J. Comput. Appl. Math., 311 (2017), 387–393.
 X.Y. Li and B.Y. Wu, Error estimation for the reproducing kernel method to solve linear boundary value problems, J. Comput. Appl. Math., 243 (2013), 10–15.
 Z.Y. Li, Y.L. Wang, F.G. Tan, X.H. Wan, H. Yu, and J.S. Duan, Solving a class of linear nonlocal boundary value problems using the reproducing kernel, Appl. Math. Comput., 265 (2015), 1098–1105.
 H. Sahihi, T. Allahviranloo, and S. Abbasbandy, Solving system of second-order BVPs using a new algorithm based on reproducing kernel Hilbert space, Appl. Numer. Math., 151 (2020), 27–39.
 J. Shawe-Taylor and N. Cristianini, Kernel methods for pattern analysis, Cambridge University Press, New York, 2004.
 F. Toutian Isfahani, R. Mokhtari, G.B. Loghmani, and M. Mohammadi, Numerical solution of some initial optimal control problems using the reproducing kernel Hilbert space technique, Int. J. Control, https://doi.org/10.1080/00207179.2018.1506888.
 M.Q. Xu, Y.Z. Lin, and Y.H. Wang, A new algorithm for nonlinear fourth order multi-point boundary value problems, Appl. Math. Comput., 274 (2016), 163–168.